# SDR SIMA200512505

- Difficulty date: April 25, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM AT FRAME 27 WAS FOUND TO HAVE ELONGATED HOLE IN AN EXISTING REPAIR.  REMOVED EXISTING REPAIR AND FABRICATED NEW REPAIR DOUBLER.  REPAIR DONE IAW EMB IC2005-145/2057 DATED APRIL 22, 2005.  (M)
